MAUDE Adverse Event Report: DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-C2300
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although no event date was provided, log file review identified an event on 10/10/2025.The aed powered on with expired pads, prompting a replace pads warning during a user-aborted power-on self-test.The aed was then powered on for an event lasting 374 seconds, during which no shocks were delivered.Pads were disconnected, and the aed was powered off by the user and the aed reported a no pads warning - due to pads not being connected.On (b)(6) 2025, the user initiated a manual self-test and triggered service code 5251 by not pressing the shock button when prompted.This sc is consistent with user error, not device malfunction.
 
Event or Problem Description
Customer reported the aed did not operate properly during a rescue.Limited event details were available at the time of the call, and the aed was not in their possession.Customer also reported a service code 5251, but it was unclear whether the sc occurred before, during, or after the event.Customer confirmed no death associated with the incident.

Brand Name
REVIVER
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23564016
Report Number3003521780-2025-01942
Device Sequence Number9829754
Product Code MKJ
UDI-Device Identifier10815098020222
UDI-Public(01)10815098020222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-C2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown